×

Lokalkompakte zusammenhängende topologische Halbgruppen mit dichter Untergruppe. (German) Zbl 0111.24202

Math. Ann. 140, 22-32 (1960); Berichtigung 442 (1960).

Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bourbaki, N.: Topologie générale, Chap. I?III. Actual. sci. ind.1940, 858;1942, 916.
[2] Cartan, H.: La topologie des groupes de Lie. Actual. sci. ind.1936, 358. · Zbl 0015.20401
[3] Freudenthal, H.: Neuaufbau der Endentheorie. Ann. Math.43, 261?279 (1942). · Zbl 0060.40006
[4] Freudenthal, H.: La structure des groupes à deux bouts et des groupes triplement transitifs. Proc. con. ned. Akad. Wet. Sect. Sci. A,54, 288?294 (1951). · Zbl 0044.02001
[5] Hofmann, K. H.: Topologische distributive Doppelloops. Math. Z.71, 36?68 (1959). · Zbl 0095.02704
[6] Hofmann, K. H.: Topologische Doppelloops und topologische Halbgruppen. Math. Ann.138, 239?258 (1959). · Zbl 0095.02801
[7] Hopf, H.: Über den Rang geschlossener Liescher Gruppen. Comment. Math. Helv.13, 119?155 (1940/41). · Zbl 0024.08601
[8] Hu, S. T.: An exposition of relative homotopy theory. Duke J. Math.14, 991?1033 (1947). · Zbl 0030.17702
[9] Kalscheuer, F.: Die Bestimmung aller stetigen Fastkörper. Abh. math. Sem. Univ. Hamburg13, 413?435 (1940). · Zbl 0023.00602
[10] Montgomery, D., andL. Zippin: Topological transformation groups. Intersci. Tracts pure appl. Math.1 (1955).
[11] Pickert, G.: Projektive Ebenen. Grundlehren80, 1955.
[12] Salzmann, H.: Topologische projektive Ebenen. Math. Z.67, 436?466 (1957). · Zbl 0078.34103
[13] Samelson, H.: Topology of Lie groups. Bull. Amer. Math. Soc.58, 2?37 (1952). · Zbl 0047.16701
[14] Steenrod, N.: The topology of fibre bundles. Princeton Univ. Pr. 1951. · Zbl 0054.07103
[15] Tits, J.: Sur les groupes doublement transitifs continus. Comment. Math. Helv.26, 203?224 (1952). · Zbl 0047.26002
[16] Tits, J.: Sur les groupes doublement transitifs continus: Correction et compléments. Comm. Math. Helv.30, 234?240 (1956). · Zbl 0070.02505
[17] Weil, A.: L’intégration dans les groupes topologiques et ses applications. Actual. sci. ind.1940, 869;1951, 1145. · Zbl 0063.08195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.